# SDR DALA2025042403224

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 6,686 hours, 2,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION AROUND THE FORWARD CARGO DOOR LOWER SCUFF PLATE ATTACH FASTENER HOLES 18OL.  COMPLIED WITH ER/A 625638-14 REV. A PRI REV. 0 AND FINAL ER/A 625638-14 REV. A SECTION I. (LP# 0923463)
